MathSciNet Relay Station
MathSciNet bibliographic data
MR2268354 (2007h:30029) 30D15 (30C15)
Popov, A. Yu. On zeros of Mittag-Leffler functions with parameter $\rho<1/2$. (Russian) Anal. Math. 32 (2006), no. 3, 207–246.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement